# SDR AALA202107090719

- Difficulty date: July 8, 2021
- Submitted: July 9, 2021
- Operation: Air carrier
- Aircraft: N524UW
- Make and model: Airbus A321-231
- Aircraft serial: 3977
- Aircraft time: 41,061 hours, 14,958 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Plate
- Part number: D5347112420200
- Condition: Cracked
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: L=1.074 INCH CRACK SHEAR PLATE BETWEEN FR69 TO FR70 AND STR 23L.  REPLACED SHEAR PLATE IAW A321 SRM 51-42-11-801, A319 SRM 51-72-11-911-001 AND DWG D53474180.
